# SDR N6WA2025100106

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N506GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10041
- Aircraft time: 46,933 hours, 37,320 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACTORY SPLICE BETWEEN FS453-FS469 DAMAGED.   REMOVED AND REPLACED SPLICE LOCATED AT FS453-FS469 IAW CRJ SRM 51-42-06 AND SRM 51-42-21
